MilliBase

Intro | Search taxa | Taxon tree | Distribution | Specimens | Sources | Statistics | Editors | Log in

MilliBase source details

Loomis, H. F. (1948). Two new millipeds of Jamaica. Journal of the Washington Academy of Sciences, 38(5): 185-188
244379
Loomis, H. F.
1948
Two new millipeds of Jamaica
Journal of the Washington Academy of Sciences
38(5): 185-188
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2016-10-04 08:37:53Z
created

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2021-06-18 · contact: Petra Sierwald